# SDR VJ970305

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 11331DGDME
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER CAME LOOSE FROM DOOR HOLDER.  REPOSITIONED SLIDE AND SECURED COVER.  ACCOMPLISHED REQUIRED INSPECTION.
